# SDR IPXA09556722

- Difficulty date: July 4, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 AFT CARGO BAY FLOOR PANEL HAS NUMEROUS DENTS AND GOUGED.  FABRICATED REPLACEMENT FLOOR PANEL IAW SDM 53-60-01-1, SRM 51-40-06 -0G AND SRM 51-40-05-0G.
